EconPapers    
Economics at your fingertips  
 

Reward–risk ratios

Patrick Cheridito and Eduard Kromer

Journal of Investment Strategies

Abstract: ABSTRACT We introduce three new families of reward-risk ratios, study their properties and compare them with existing examples. All ratios in the three families are monotonic and quasiconcave, which means that they prefer more to less and encourage diversification. Members of the second family are also scale-invariant. The third family is a subset of the second, and all its members depend only on the distribution of a return. In the second part of the paper, we provide an overview of existing reward-risk ratios and discuss their properties. For instance, we show that, like the Sharpe ratio, every reward-deviation ratio violates the monotonicity property.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-investment-strategies/2317310/reward-risk-ratios (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ6:2317310

Access Statistics for this article

More articles in Journal of Investment Strategies from Journal of Investment Strategies
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ6:2317310